Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aizzuh

when is it time for round2?

i popped my last pill in july of last year. and exactly a year later, sometime a month ago... my skin is starting to break out. its no where as bad as before... probably 1/15th of what it was when i first took accutane, but it bothers me.. :( im used to having perfect skin. and now i have like 3-4 active pimples around my face and some red marks from this month's breakout.

im reviewing now for my accounting board exams, which i will take in three weeks, so i'm really very stressed. i also moved house and its very dirty in our new home. has yet to be cleaned; very dusty etc.. so it might be all these factors causing the breakout.

should i wait it out? this whole period of "changes" and wait if my skin will clear? or should i go get accutane before it gets worse??? what would you guys do??? very depressed and confused.

Share this post


Link to post
Share on other sites
i popped my last pill in july of last year. and exactly a year later, sometime a month ago... my skin is starting to break out. its no where as bad as before... probably 1/15th of what it was when i first took accutane, but it bothers me.. :( im used to having perfect skin. and now i have like 3-4 active pimples around my face and some red marks from this month's breakout.

im reviewing now for my accounting board exams, which i will take in three weeks, so i'm really very stressed. i also moved house and its very dirty in our new home. has yet to be cleaned; very dusty etc.. so it might be all these factors causing the breakout.

should i wait it out? this whole period of "changes" and wait if my skin will clear? or should i go get accutane before it gets worse??? what would you guys do??? very depressed and confused.

I was reading about the prescribing guidelines for accutane in relation to people who suffer psychologcally from their acne. I thought you may find the following helpful when making your decision:

A meeting was held in Brussels in 1995 to review current oral isotretinoin (Roaccutane®/Accutane®) treatment policies among internationally renowned experts by proposing treatment guidelines based upon a review of 1,000 acne patients who received this therapy. The group agreed that "acne conditions warranting oral isotretinoin treatment include acne which induces consequential psychological distress."

Furthermore, the group concluded "side-effects were predictable: dose-dependent and systemic side-effects were rarely problematic. Acne patients gain immeasurable physical and emotional relief from isotretinoin treatment and society benefits from limiting bacterial resistance evolution and reducing health care costs."

Share this post


Link to post
Share on other sites

thanks! i know my acne isn't that bad, but it drives me crazy.. seriously. if it doesnt clear up in one to two months, i will go insane. :( but i'll wait it out first with topicals. just switched to a sulphur mask. thanks for the responses. :)

Share this post


Link to post
Share on other sites

If you say it's not serious then say it's driving you insane then it must be serious for you. I don't know about a second round of accutane, but definitely take care of it.

Share this post


Link to post
Share on other sites

it definitely is serious for me. serious enough for me to consider accutane again...

but ill try topicals first for a few weeks and see how it goes. are you by any chance on accutane or taken accutane before?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×